# SDR DU4R2024060500021

- Difficulty date: June 5, 2024
- Submitted: June 5, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 54,791 hours, 34,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION,  WHILE (WORKING CORROSION TASK CARD 531180-01-10 FOUND L1 DOOR CUTOUT SHAPE SILL, UPPER SURFACE AROUND MULTI FASTENERS HOLES HAD CORROSION.  S/O 193150 NR-01346375  OPS 26335
